- 18 Feb 2014 by PunMikeH
- 23 February 2017
- cymbalta, chronic obstructive pulmonary disease, congestive heart failure, heart, fentanyl transdermal
I am starting 12 mcg/h Fentanyl Transdermal patch and want to stop Cymbalta immediately, due to COPD and Congestive heart failure. It there a danger?
You should not stop it without your drs orders. Yes there is danger in stopping it immediately, you have to be weaned off of it, and this is why you need the dr. He has to give you lower doses of it and tell you how to do it.
Like Kaismama said you must slowly lower the dose of cymbalta. When I am late taking it I get some crazy symptoms. Contact your Dr for exact instructions. Done right there should be no danger.
I have severe withdrawals from Cymbalta if I try to get off the medication. You should talk with your doctor about how to stop taking this medication. I'm still taking due to me not being able to deal with the withdrawals from it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2010 • 1 answer
Posted 2 Dec 2011 • 3 answers
Posted 8 Mar 2015 • 1 answer
Posted 22 Aug 2016 • 0 answers
Posted 27 Aug 2017 • 0 answers